# SDR CA111025004

- Difficulty date: October 20, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 47,944 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970010217
- Condition: Punctured
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYD LEAK FOUND ON OTBD NR 2 NACELLE.  FOUND TO BE COMING FROM A PIN HOLE IN THE EMERGENCY BRAKE PRESSURE HYD LINE.  LINE REPLACED AND SYSTEM TESTED.  ACFT RETURNED TO SERVICE.
